# SDR COMA2012041650034

- Difficulty date: April 11, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 27,709 hours, 23,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Zone 100
- Part time: 27,709 hours, 23,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTH SIDES OF FRAME AT FS 349.00 BETWEEN STR 25L & 25R.  FRAME SPLICE REPAIR PERFORMED IAW REO 601R-53-21-2290.
